Erectile Dysfunction Home > VigRX Overdose

Treatment for an Overdose of VigRX

It is not known how to best treat a VigRX overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. If the VigRX overdose was recent, a healthcare provider may also "pump the stomach" or give medications to induce vomiting or to absorb the supplement in the digestive tract.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on VigRX.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.